# SDR ALGA082781

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- Aircraft time: 11,238 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 204040132001
- Condition: Galled
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RACE BREAKING DOWN WHEN GEARBOX DISASSEMBLED FOR OVERHAUL.
